# SDR GLBA20110711J

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,361 hours, 30,658 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS NO FWD MAIN DOOR ANNUNCIATOR WITH DOOR OPEN AND NO AURAL WARNING WHEN CONDITION LEVERS WERE BROUGHT BACK TO MIN POSITION.  MX FOUND 2 WIRES AT DOOR HINGE DISCONNECTED, REPAIRED BOTH WIRES IAW AIM 14-3-0, OPS CK GOOD.
